Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

On solving $ y\sp{''}=fy+g$ with a boundary condition at infinity


Author: Charlotte Froese
Journal: Math. Comp. 16 (1962), 492-494
MSC: Primary 65.62
DOI: https://doi.org/10.1090/S0025-5718-1962-0152131-6
MathSciNet review: 0152131
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. W. Cooley, ``An improved eigenvalue corrector formula for solving the Schrödinger equation for central fields,'' Math. Comp., v. 15, 1961, p. 363-374. MR 0129566 (23:B2602)
  • [2] A. S. Douglas, ``On the Sturm-Liouville equation with two-point boundary conditions,'' Proc. Cambridge Philos. Soc., v. 52, 1956, p. 636-639. MR 0079695 (18:129c)
  • [3] E. C. Ridley, ``A numerical method of solving second-order linear differential equations with two-point boundary conditions,'' Proc. Cambridge Philos. Soc., v. 53, 1957, p. 442-447. MR 0086395 (19:178d)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.62

Retrieve articles in all journals with MSC: 65.62


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1962-0152131-6
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society